# SDR RAIA201411060002

- Difficulty date: November 6, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 34,578 hours, 28,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Ai
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 AND ENG 2 BLEED OVER TEMP ON EICAS DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND CLEANED FAN AIR FILTERS, OPS CHECKED GOOD.
